Aleve® Liquid Gels Naproxen Sodium Capsules - 160 ct. 

Item  #: 715297 | Model #:  80659289 |
Aleve® Liquid Gels Naproxen Sodium Capsules - 160 ct.
Non-members pay 10% surchargeJoin now!
Select your Club  for price and availability
  • Free Pickup
Shipping to Alaska or Hawaii adds a location surcharge to the regular rate. We offer an expanded assortment, however some restrictions may apply. Delivery estimates, taxes, and fees are based on ZIP Code. Club Pickup orders are based on your club’s current price and item availability on the day of payment.

About this item

Pain Reliever/Fever Reducer 220mg (NSAID).

Description

Temporarily relieves minor aches and pains due to:
Minor pain of arthritis, menstrual cramps, muscular aches, headache, backache, toothache, the common cold, and temporarily reduces fever.

Specifications

  • Liquid filled capsules
  • 160 liquid gels
  • All Day Strong®
  • 220mg (NSAID) Naproxen Sodium Capsules
Active Ingredient (in each capsule):
Naproxen sodium 220mg (naproxen 200mg) (NSAID)*...Purposes: Pain reliever/fever reducer.
Inactive Ingredients: FD&C blue #1, gelatin, glycerin, lactic acid, mannitol, pharmaceutical ink, polyethylene glycol, propylene glycol, purified water, sorbitan, sorbitol.

*nonsteroidal anti-inflammatory drug

 

 

Member reviews & questions

Ask & Answer

Policies & plans

Warranty Information

This product is covered by the Sam's Club Member Satisfaction Guarantee.

You're in!

Your online account has been created.
Start saving today